# SDR OZCA201502140014

- Difficulty date: February 14, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N431BC
- Make and model: Saab 340B
- Aircraft serial: 340B260
- Aircraft time: 39,311 hours, 32,872 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Clamp
- Part number: 12J63125
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT ENG OVER TEMPS AT CRUISE TORQUE SETTINGS.  UPON INSPECTION OF RT ENG, FOUND HIGH PRESS BLEED TUBE CLAMP LOOSE.  R & R CLAMP IAW MM.  PERFORMED OPERATIONAL CHECKS AS REQUIRED.  ALL OPERATIONAL CHECKS SATISFACTORY.
